# SDR SWAA2012031202102

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 50,725 hours, 41,118 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 6567179
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER O/B ACTUATOR CASTING AT WBL 149.25 AFT MOUNT SUPPORT LUG BROKEN.  REPAIRED LUG PER EA.
